Journal of Software Engineering and Applications

Journal of Software Engineering and Applications

ISSN Print: 1945-3116
ISSN Online: 1945-3124
www.scirp.org/journal/jsea
E-mail: jsea@scirp.org
"New Topological Approaches for Data Granulation"
written by A. S. Salama, O. G. Elbarbary,
published by Journal of Software Engineering and Applications, Vol.6 No.7B, 2013
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top